International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 217-226
Differentiable structures on a generalized product of spheres
1School of Mathematics, The Institute for Advanced Study, Princeton 08540, New Jersey, USA
2Mathematics Department, University of Lagos, Akoka-Yaba, Lagos, Nigeria
Received 21 April 1986
Copyright © 1987 Samuel Omoloye Ajala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we give a complete classification of smooth structures on a generalized product of spheres. Ihe result generalizes our result in  and R. de Sapio's result in .